Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 12, Pages 1943-1950
http://dx.doi.org/10.1155/IJMMS.2005.1943

A Wirsing-type approach to some continued fraction expansion

Department of Mathematics I, “Politehnica” University of Bucharest, Splaiul Independentei 313, Bucharest 060042, Romania

Received 29 July 2004; Revised 9 March 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Marius Iosifescu, and Gabriela Ileana Sebe, “An exact convergence rate in a Gauss-Kuzmin-Lévy problem for some continued fraction expansion,” AIP Conference Proceedings, vol. 835, pp. 90–109, 2006. View at Publisher · View at Google Scholar
  • Gabriela Ileana Sebe, “Convergence Rate for a Continued Fraction Expansion Related to Fibonacci Type Sequences,” Tokyo Journal Of Mathematics, vol. 33, no. 2, pp. 487–497, 2010. View at Publisher · View at Google Scholar
  • Gabriela Ileana Sebe, and Dan Lascu, “A Gauss-Kuzmin Theorem and Related Questions for θ-Expansions,” Journal of Function Spaces, vol. 2014, pp. 1–12, 2014. View at Publisher · View at Google Scholar
  • Dan Lascu, “A Gauss-Kuzmin Theorem for Continued Fractions Associated with Nonpositive Integer Powers of an Integer,” The Scientific World Journal, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Gabriela Ileana Sebe, “A near-optimal solution to the Gauss-Kuzmin-Lévy problem for θ-expansions,” Journal of Number Theory, 2016. View at Publisher · View at Google Scholar